# SDR CA040726001

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,121 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23072725
- Part serial: JGALM0290
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ADVANCING THROTTLE TO 100 PERCENT FOR TAKEOFF,  N2 DECREASED.
